Аsimmetričnost' èksplicirovaniâ pri perevode infinitivnyh konstrukcij

Erdei, Ilona: Аsimmetričnost' èksplicirovaniâ pri perevode infinitivnyh konstrukcij. In: Dissertationes slavicae. sectio linguistica, (26). pp. 131-140. (2005)

[img]
Preview
Cikk, tanulmány, mű
dissert_slav_ling_026_131-140.pdf

Download (856kB) | Preview
Item Type: Article
Journal or Publication Title: Dissertationes slavicae. sectio linguistica
Date: 2005
Volume: 26
ISSN: 0237-9554
Page Range: pp. 131-140
Language: orosz
Uncontrolled Keywords: Nyelvtudomány
Additional Information: Bibliogr.: 140. p.
Date Deposited: 2016. Oct. 15. 07:05
Last Modified: 2016. Oct. 15. 07:05
URI: http://acta.bibl.u-szeged.hu/id/eprint/1420

Actions (login required)

View Item View Item